# SDR DALA2015012100523

- Difficulty date: January 20, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corroded
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD RIB BORE OF LT SLAT NR 1 STA XIS 136.421. CORROSION ON FWD RIB BORE WERE REMOVED, HOLES WERE MEASURED WITH ID 0.938", 2 EA, THEREFORE OUT LIMITS BLUE PRINT HOLE DIAMETER, REPAIR BUSHINGS WERE FABRICATED AND INSTALLED IAW SRM 57-02, PAR.9 C, 1,2.
